Rocky Mountain Journal of Mathematics

The development of general differential and general differential-boundary systems

Allan M. Kraal

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 5, Number 4 (1975), 493-542.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130473

Digital Object Identifier
doi:10.1216/RMJ-1975-5-4-493

Mathematical Reviews number (MathSciNet)
MR409946

Keywords
differential system differential operator boundary value problem eigenfunction adjoint dual spline Green's matrix.

Citation

Kraal, Allan M. The development of general differential and general differential-boundary systems. Rocky Mountain J. Math. 5 (1975), no. 4, 493--542. doi:10.1216/RMJ-1975-5-4-493. https://projecteuclid.org/euclid.rmjm/1250130473


Export citation